Journal Publications in Applied Mathematics & Engineering
  • [1.] Tek, F. Boray, Cam, Ilker, Karlı, D. , Adaptive convolution kernel for artificial neural networks, Journal Of Visual Communication And Image Representation, Volume 75, 2021.        [Dowload PDF: arxiv ]

  •  DOI: 10.1016/j.jvcir.2020.103015  &     WOS:000633494400002

 

Research Projects

  • [5.] (Mathematics) Stable Stochastic Processes, Fractional Calculus and Economic Order Quantity Model by Means of Stable Processes and Fractional Calculus, BAP Işık University, Project Nr. 20A101, 2020-2022.

  • [4.] (Engineering) Development of Mathematical Models for the Optimum Utilization of 3D Printers in Spare Parts Inventory Management, Tübitak 1001, Project Nr. 219M243, 2020-2023.

  • [3.] (Engineering) The focusing neuron model and a new method to learn network connection topology in artificial neural networks, Tübitak 1001, Project Nr. 118E722, 2019-2021.

  • [2.] (Engineering) Optimum Spare Parts Inventory Control With Installed Base Information In Existence of Sec- ondary Markets, Tübitak 3501, Project Nr. 118M477, 2018-2020.

  • [1.] (Mathematics) A Study of Bounded Operators by means of Littlewood-Paley Theory. A Probabilistic Approach, BAP 14B103, Funded by Işık University, January 2015 - January 2017, 24 Months. [Page : Link]

  • [7.] Barlow, M.T., Karlı, D. , Some Boundary Harnack Principles with Uniform Constants, Potential Analysis, Early Access, 2021.        [Dowload PDF: arxiv  &  Journal]

  •  DOI: 10.1007/s11118-021-09922-3    &     WOS:000638829000001

  • [6.] Karlı, D. , Extension of Mikhlin Multiplier Theorem to Fractional Derivatives , Fract. Calc. Appl. Anal., Vol. 21, No 2 (2018), pp. 486–508.

  •      [Download PDF:  arxiv   &   Journal]

  •                          DOI: 10.1515/fca-2018-0027     &     WOS:000434790100011

  • [5.] Karlı, D. , A Multiplier Related to Symmetric Stable Process, Hacettepe Journal of Mathematics and Statistics,  Volume 46 (2) (2017), 217-228 (Published : 2016).                                                                              [Download PDF:  arxiv   &   Journal]

                         DOI: 10.15672/HJMS.20164517212     &     WOS:000400349400006

  • [4.] Karlı, D. , An Extension of a Boundedness Result for Singular Integral Operators, Colloquium Mathematicum, 2016, Volume 145, Issue 1, pp 15-33.

       [Download PDF: arxiv   &   Journal]

                         DOI: 10.4064/cm6722-1-2016     &      WOS:000377870000002

  • [3.] Karlı, D. , Harnack Inequality and Regularity Results, Potential Analysis, 2013, Volume 38, Issue 1, pp 95-117. [Download PDF:  arxiv   &   Journal

                          DOI: 10.1007/s11118-011-9265-6     &     WOS:000314035700006

  • [2.] Probabilistic Littlewood-Paley Theory, 2010. [Abstract : PDF]

  • [1.] The Group Algebra L1(G) of a Compact Abelian Group G, 2005. [Abstract : PDF]

 

Journal Publications in Mathematics

- Claude Bernard -

“The joy of discovery is certainly the liveliest that the mind of man can ever feel”

RESEARCH